# SDR SWI2024F01192

- Difficulty date: September 20, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT SURROUND STRUCTURE - THE LOWER SILL DIAPHRAGM FSI752.50 - FS761.85 IS CORRODED, (MARKED IN RED)     (C-CHECK RO 11/6/2024)    REMOVED CORROSION, FOUND TO BE WITHIN LIMITS REF REO 670-53-41-688, REV --, DATED 2024-09-30. COMPLIED WITH SKY WEST TC51-900-1002-SKY.
